MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM VA-LOCKING CALCANEAL PLATE MEDIUM 64MM LEFT; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM VA-LOCKING CALCANEAL PLATE MEDIUM 64MM LEFT; PLATE, FIXATION, BONE
Model Number 02.211.403
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event is unknown.Lot number is unknown.Date of implantation and date of explantation are unknown.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that a patient had to undergo a hardware removal procedure on an unknown date due to infection.A plate, 9 va locking screws two (2) 6.5mm cannulated screws, and two (2) 13mm washers were removed during the procedure.It is unknown when and why the patient was originally implanted with these devices.All the devices were reported as easily removed with no issues.There were no reported patient consequences.This report is for a 2.7mm va-locking calcaneal plate medium 64mm left.This is report 1 of 4 for (b)(4).

Brand Name
2.7MM VA-LOCKING CALCANEAL PLATE MEDIUM 64MM LEFT
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7510383
Report Number2939274-2018-52156
Device Sequence Number1422371
Product Code HRS
UDI-Device Identifier10886982054845
UDI-Public(01)10886982054845
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K131186
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 04/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.211.403
Device Catalogue Number02.211.403
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/24/2018
Initial Report FDA Received Date05/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age36 YR
Patient Weight65